# SDR DALA2025121909266

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 89,569 hours, 23,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0704RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 120,277 hours, 4,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 DURING SERVICE CHECK FOUND D4L SLIDE BELOW PRESSURE. CORRECTIVE ACTION: REMOVED SLIDE 4L PER WORKCARD 2566-9001-4L SAFETY PINS FOR ASSIST BOTTLE INSTALLED. INSTALLED NEW SLIDE PER B757 JIC 2566-9001-4L. RII TASK C/W. (7684726)
